top library bulletin
bar home editorial guideline content
Volume 36 • Number 3 • 2013
• Bounded Oscillation of Second-Order Half-Linear Neutral Delay Dynamic Equations
Da-Xue Chen

In this paper, we deal with the oscillation of bounded solutions of a class of second-order half-linear neutral delay dynamic equations with an oscillating coefficient on a time scale. We establish several oscillation criteria for all bounded solutions of the equations by employing a generalized Riccati technique and an integral averaging technique. The results obtained here extend and complement some known results concerning the equations in which the coefficients are of one sign. Examples are given to illustrate our main results.

2010 Mathematics Subject Classification: 34N05, 39A10

Full text: PDF